Advances in Differential Equations

Null controllability of degenerate heat equations

P. Cannarsa, P. Martinez, and J. Vancostenoble

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove null controllability results for the degenerate one-dimensional heat equation $$ u_t - (x^\alpha u_x)_x = f \chi _\omega , \quad x\in (0,1), \ \ t\in (0,T) .$$ As a consequence, we obtain null controllability results for a Crocco-type equation that describes the velocity field of a laminar flow on a flat plate.

Article information

Source
Adv. Differential Equations Volume 10, Number 2 (2005), 153-190.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867887

Mathematical Reviews number (MathSciNet)
MR2106129

Zentralblatt MATH identifier
1145.35408

Subjects
Primary: 93B05: Controllability
Secondary: 35K65: Degenerate parabolic equations 93C20: Systems governed by partial differential equations

Citation

Cannarsa, P.; Martinez, P.; Vancostenoble, J. Null controllability of degenerate heat equations. Adv. Differential Equations 10 (2005), no. 2, 153--190. https://projecteuclid.org/euclid.ade/1355867887.


Export citation